MAUDE Adverse Event Report: MERGE HEALTHCARE MERGE HEMODYNAMICS; PROGRAMMABLE DIAGNOSTIC COMPUTER

MERGE HEALTHCARE MERGE HEMODYNAMICS; PROGRAMMABLE DIAGNOSTIC COMPUTER
Model Number MERGE HEMODYNAMICS 10.0.4 PATCH 1
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Merge technical support shipped the customer a replacement v2 4p masimo nibp 2.X pdm (patient data module) on 22jun2018 (rma # (b)(4)).The faulty unit was sent to the manufacturer for evaluation and received by merge healthcare on 10jul2018.The manufacturer's evaluation results showed that the customer's reported problem, pressure ports not working, was confirmed.The manufacturer replaced the ibp circuit board and then re-certified the unit.Upon receipt, merge healthcare tested the unit according to (b)(4) and it passed.The customer confirmed to tech support on (b)(6) 2018 that the replacement pdm corrected the issue.The potential impact to a patient has been reviewed and the risk level has been assessed as medium (non-serious injury).No further actions are anticipated at this time due to the non-serious impact to a patient and the customer's confirmation that replacement hardware corrected their reported issue.(b)(4).Method: actual device evaluated.Results: circuit board.Conclusions: caused traced to component failure.
 
Event or Problem Description
Merge hemodynamics displays, measures, and records physiological data from a human patient undergoing a cardiac catheterization procedure.The system comprises the patient data module and the merge hemodynamics hemo monitor pc.The two units are connected via a serial interface.All vital parameters and evaluations are registered and calculated in the patient data module.This data is then transmitted to the merge hemodynamics hemo monitor pc via the serial interface.All data can be shown and monitored on the merge hemodynamics hemo monitor pc.On (b)(6) 2018, a customer reported to merge healthcare that a freezing issue occurred during two (2) back-to-back procedures.During the first occurrence, the freezing issue prevented a patient's blood pressure values from being displayed.Both the hemo monitor and client pc were rebooted after the patient had been sedated and active monitoring had started.During the second occurrence, the medical staff realized it was an nibp (non-invasive blood pressure) issue and subsequently used a manual blood pressure cuff to obtain the patient's blood pressure values.With merge hemo not capturing physiological data, there is a potential for delay in treatment that could cause harm to the patient.However, the customer emphasized that there was no negative effect to either patient due to the reported issue.(b)(4).

Brand Name
MERGE HEMODYNAMICS
Common Device Name
PROGRAMMABLE DIAGNOSTIC COMPUTER
Manufacturer (Section D)
MERGE HEALTHCARE
900 walnut ridge drive
hartland WI 53029
MDR Report Key7696203
Report Number2183926-2018-00059
Device Sequence Number11080004
Product Code DQK
UDI-Device Identifier00842000100010
UDI-Public00842000100010
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K082421
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMERGE HEMODYNAMICS 10.0.4 PATCH 1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/10/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2018
Initial Report FDA Received Date07/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1